# SDR AALA20071134

- Difficulty date: June 20, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT FORWARD CLOSET OUTBOARD CRACKED.  REPLACED EMERGENCY LIGHT ASSEMBLY AT FORWARD CLOSET OUTBOARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
